# SDR SWAA2021061772821

- Difficulty date: May 13, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Chafed
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE HAS CHAFED AREAS. 8-28 ; / CERTIFIED (RII) STEPS #8; #9 AND #10 INSPECTED.;CERTIFIED LT CLOSURE ANGLE INSTALLATION AND 100% FASTENERS INSTALLATION BY SQUEEZE OUT TIME; INSPECTED.;FINAL INSPECTION: LT FWD CLOSURE ANGLE REMOVED AND REPLACED; COMPLETED.;INSTALLED CLOSURE ANGLE AT LT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE PER B737-700 SRM 51-40-02-0G-0 AND DWG 147A0030;LOCATED AND DRILLED NEW ANGLE AT LT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE CLOSURE PER B737-700 SRM 51-40-05-0G-0;MIXED 0870B002BM654SK SEALANT AT 1830 05/20/21 SQUEEZE OUT TIME BY 2030 05/20/21.;OK TO INSTALL NEW LH CLOSURE ANGLE.;OK TO TREAT AND PRIME DRILL HOLES.;REMOVED AND REPLACED CLOSURE ANGLE AT LT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE PER B737-700 SRM 51-40-0-0G-0 AND DWG 147A0030;REMOVED ANGLE AT LT FWD BS 1008 - 1016 FUSELAGE FIN TO BODY INTERFACE CLOSURE PER B737-700 SRM 51-40-02-0G-0;TREATED AND PRIMED DRILLED HOLES ON ANGLE PER B737-700 SRM 51-20-01-0G-0;VERIFIED LT FWD FUSELAGE FIN BS 1008 TO BS 1016 CLOSURE ANGLE REMOVAL (STEP 1).;VERIFIED TREAT AND PRIME; INSPECTED.;VERIFIED AND INSPECTED LOCATED AND DRILL NEW HOLES.
